« on: 09/08/2018 14:25:58 »
Is it possible for someone to develop complex post-traumatic stress disorder symptoms after going off forced or involuntary antipsychotic medicamentation for a long period of time?
Anti-psychotic drugs are the same as any other drug, they change the chemical balance in the body which in turn then affects neurological process function. A withdrawal of such medication causes a decrease of the drug in the bio-logical system, hence a fluctuation of chemical in the body and neuro-activity progressing from this . The rate of withdrawal in the bio-logical system, playing a key role in how the person responds to the decrease . Additionally the type and strength of drug , also playing a key role in the affect experienced by the person. The ''stronger'' the drug, the greater the adverse affect is from the decrease of the drug from the bio-logical system.
The following users thanked this post: tkadm30